Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Mathematical Problems in Engineering
Volume 2015, Article ID 254764, 17 pages
http://dx.doi.org/10.1155/2015/254764
Research Article

On Interval-Valued Hesitant Fuzzy Soft Sets

1School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou, Gansu 730030, China
2School of Mathematics and Computer Science, Yunnan Minzu University, Kunming, Yunnan 650500, China

Received 16 October 2014; Revised 13 January 2015; Accepted 19 January 2015

Academic Editor: Shuming Wang

Copyright © 2015 Haidong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haidong Zhang, Lianglin Xiong, and Weiyuan Ma, “On Interval-Valued Hesitant Fuzzy Soft Sets,” Mathematical Problems in Engineering, vol. 2015, Article ID 254764, 17 pages, 2015. https://doi.org/10.1155/2015/254764.